# SDR DALA2024070106658

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 60,954 hours, 32,099 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 3114 STRONG DIRTY SOCK ODOR WHEN APU BLEED TURNED ON. CORRECTIVE ACTION: FOUND OIL AROUND APU TO DOOR SEAL, COMPLETED WC 4900-2001 & 2100- 2005 PER NO GO ODI PREVENTION PROGRAM. (6013420)
